MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT TACROLIMUS

ABBOTT LABORATORIES ARCHITECT TACROLIMUS
Model Number 1L77-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated architect tacrolimus results for one patient.Results provided: initial = 44ng/ml, repeat = 16ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of tickets for lot 10002m800 did not identify an increase in complaint activity or trends related to the falsely elevated results.Return testing was not completed as returns were not available.Accuracy testing was performed with a retained kit of lot 10002m800 and a tacrolimus panel.All acceptance criteria were met, which indicates the product is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect tacrolimus reagent, lot 10002m800.

Brand Name
ARCHITECT TACROLIMUS
Common Device Name
TACROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9985476
Report Number1415939-2020-00035
Device Sequence Number3676041
Product Code MLM
UDI-Device Identifier00380740001377
UDI-Public00380740001377
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Model Number1L77-25
Device Catalogue Number01L77-25
Device Lot Number10002M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER,; LN 03M74-01, SN (B)(4); ARCHITECT I2000SR ANALYZER,; LN 03M74-01, SN (B)(4)